# SDR ASAA2016092918321

- Difficulty date: September 29, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 50,486 hours, 19,613 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143A750213
- Condition: Cracked
- Location: Bs 500k
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY LT SIDE TRANSITION SUPPORT ATTACH ANGLE CRACKED AT 500K STRINGER 26L. ACFT GROUNDED.  REMOVED AND REPLACED THE ATTACH ANGLE IAW SRM 51-40-02 AND DWG 143A7505 REV B.
